# SDR CALA2013121893772

- Difficulty date: December 17, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 64,537 hours, 24,181 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 319
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S SIDE FLT INTERPHONE TRANSMITS BUT DOES NOT RECEIVE ON SPEAKER OR HEADSET.   REPLACED CAPTAIN'S ACP AND AMU, GND TESTED NORMAL.
